Hi Tee and welcome to Healingwell. Sounds to me that you might be one of those people who really need to be on meds all the time. If you notice everytime you get off you do fine for a bit, but it always come back. Why have these miserable times, when you can stop them by taking your meds. If you were a diabetic you would have to take insulin, think of anxiety/panic in the same way. You need the meds to help you.
As for the Prednisone, I think I understand why it hit you 4 weeks later. I take Prednisone on occasions because I have a chronic inflammatory bowel disease and this is the best med to get the inflammation under control quickly. The worst side effect of the Prednisone can be the anxiety, but it improves as you wean down. But when you have to be on for a longer period of time these side effects will kick in for some. Generally it causes you to have some insomnia, and we all know how we get if we don't get enough sleep, ANXIOUS!!! Its an amazing medication, but it sure has some side effects.
I would also recommend staying off the internet searching. All that does is cause more problems making you think something worse is going on when its only a/p. Again welcome and we look forward to hearing more from you.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium w/Vit D, and Xanax as needed for my anxiety. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*